Next Article in Journal
Chen Inequalities for Statistical Submanifolds of Kähler-Like Statistical Manifolds
Next Article in Special Issue
Exact Solutions to the Maxmin Problem max‖Ax‖ Subject to ‖Bx‖≤1
Previous Article in Journal
Generalized Parabolic Marcinkiewicz Integral Operators Related to Surfaces of Revolution
Previous Article in Special Issue
Convergence Analysis and Complex Geometry of an Efficient Derivative-Free Iterative Method

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1201

Article: Finite Integration Method with Shifted Chebyshev Polynomials for Solving Time-Fractional Burgers’ Equations
Authors: by , and
Link: https://www.mdpi.com/2227-7390/7/12/1201

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop